Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)
Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)
Hey how do you get down to half of a 37.5 my doc said do every other day. Better today last two been nauseous. Had no withdrawals until the last few days. Was on 150 then 75 then 37.5
Jump to this post
@cdileonardo4 if your body is reacting this way…poo on that. I say slow down. Cut back. Skipping a dosage is not wise. Your body says its not ready. Remember..we are all here for you….each struggle each body is different. Be proud of what you can do…do not try to rush it! Congratulations!
How long were you on it when you decided to discontinue the drug.
Physicians pledge ' First DO NO HARM " ??
@dianrib Sometimes I wonder if many physicians today pay any attention to those words. It's like a meaningless phrase for many of them.
Guess this is how MD's are' trained' Much improvement is needed asap
Been on since 2013
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In